# SDR MZZA99056

- Difficulty date: March 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N625DH
- Make and model: Boeing 727264
- Aircraft serial: 20780
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6517510256
- Condition: Worn
- Location: Bs 1320
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING 1/2D CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, WORN WAS FOUND ON RIGHT SIDE AFTER AIRSTAIR TORQUE BOX HORIZONTAL WEB AT BS 1320.  THE DAMAGED WEB OF AFTER AIRSTAIR TORQUE BOX HORIZONTAL WEB WAS REPAIRED PER B727 SRM 51-40-2 FIGURE 1.  (M)
